# SDR USAA2010112292639

- Difficulty date: November 10, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 22,871 hours, 8,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON DOOR SILL AT FR66, -Y1470.  REPAIRED DOOR SILL AT FR66, -Y1470 IAW A320 SRM 53-41-14.
